# SDR DL72E011852

- Difficulty date: November 24, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Aircraft time: 74,095 hours, 44,574 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 2588880901
- Part serial: 79070712
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF A/C BEGAN TO FISHTAIL. NO YAW DAMPER FLAGS IN VIEW. NO MOVEMENT OF INDICES ON YD INSTRUMENT. RETURN TO AIRPORT FOR LANDING. FOUND LOWER YAW DAMPER FLAG IN VIEW. WILL NOT RETRACT. REPLD YAW DAMP COUPLER. ALSO FOUND LOWER RUDDER POSITION SENSOR SHORTED. REPLACED SAME. YAW DAMP OPEN NORMAL.
